# SDR GTIA2023110737586

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 23,339 hours, 10,233 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASS FUME EVENT DIRTY SOCK SMELL IN COCKPIT AND CABIN ON SHORT FINAL TO LANDING -RAN ENGINE 1 AND ENGINE 2 PERFROMED PACK BURNOUT OF BOTH PACKS IAW TSM 05-50-00-810-831-A NO SMELL NOTED AT THIS TIME A/C OK FOR SVC
